# SDR FDEA201409232744

- Difficulty date: September 23, 2014
- Submitted: September 24, 2014
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 80,965 hours, 27,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6029
- Part serial: 46635
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LOWER TE SURFACE HAS DEEP GOUGE BY NR 9 TRACK.  REPAIRED GOUGE IAW SRM 57-00-01 FIGURE 4 SHEET 2.
